# SDR C77A20160805001

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003237005
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN EAMS, INSPECTION DISCOVERED CORROSION DAMAGE ON THE RT AND L COCKPIT FLOOR DOUBLERS. THE DAMAGE HAS MULTIPLE LOCATIONS AND DEPTHS.  ACCOMPLISHED A PERMANENT REPAIR IAW EO E175-53MR-278.  MAJOR REPAIR.
